# SDR CALA2023032700884

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737-900ER
- Aircraft serial: 41745
- Aircraft time: 32,961 hours, 11,873 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Part serial: 5234
- Condition: Inoperative
- Location: Horizontal Stabi
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

ELEC TRIM INOP BOTH CA AND FO SWITCHES 27-41-71-700-801. PERFORMED STABTRIM LIMIT AND STAB TRIM MOTOR :1 AUTOPILOT TEST PER AMM TASK 27-41-00-700-805 AND TASK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1825054  SN OFF 5234 22-11-81-710-801 . ALL TESTS PASSED, OPS OK. AC OK FOR SERVICE. REMOVED AND REPLACED STAB TRIM MOTOR PER AMM TASK MOTOR, STAB, HO  OFF 29-2741-9-0011 5234 ON 29-2741-9-0011 3823
